Skip to Content

close
Advil Liqui-Gels, 200mg
  • Description
    From headaches to muscle aches, Advil is the only liquid filled capsule clinically proven to work fast, and it's gentle on your stomach, too. (from Advil)
  • Ingredients
    Active Ingredients:
    Ibuprofen 200 mg (NSAID)*
    *nonsteroidal anti-inflammatory drug

    Inactive Ingredients:
    Coconut Oil*, FD&C Green No. 3, Gelatin, Lecithin*, Light Mineral Oil*, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol.
    *May contain this ingredient

Advil Liqui-Gels, 200mg

?
Availability Note
Item is temporarily unavailable.

Like That? You'll Love This.

  • Aleve
    Caplets, 220mg
    50ct
    $7.99/ea($0.16/ct)
  • Tampax
    Tampon Multipax
    40ct
    $7.99/ea($0.20/ct)